Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Johnson, W. B.
Complemented subspaces of $L_p$ which embed into $\ell_p \otimes \ell_2$. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Exp. No. 18, 12 p.
Full text djvu | pdf

stable URL: http://www.numdam.org/item?id=SAF_1979-1980____A15_0

Bibliography

[1] J. Bourgain, H.P. Rosenthal, and G. Schechtman, An ordinal LP-index for Banach spaces, with application to complemented subspaces of Lp,  Zbl 0496.46010
[2] W.B. Johnson, Operators into Lp which factor through lp, J. London Math. Soc. (2), 14 (1976), 333-339.  MR 425667 |  Zbl 0413.47025
[3] W.B. Johnson and L. Jones, Every Lp operator is an L 2 operator, Proc. A.M.S. 72 (1978), 309-312.  MR 507330 |  Zbl 0391.46026
[4] W.B. Johnson, B. Maurey, G. Schechtman, and L. Tzafriri, Symmetric structures in Banach spaces, Memoirs A.M.S. No. 217 (1979).  MR 527010 |  Zbl 0421.46023
[5] W.B. Johnson and E.W. Odell, Subspaces and quotients of lp⊕l 2 and Xp,  Zbl 0484.46020
[6] W.B. Johnson and M. Zippin, On subspaces and quotients of (Σ G n)lp and (Σ Gn)co, Israel J. Math. 13 (1972), 311-316.  Zbl 0252.46025
[7] M.I. Kadec and A. Pelczynski, Bases, lacunary sequences, and complemented subspaces in the spaces Lp, Studia Math 21 (1962), 161-176.
Article |  MR 152879 |  Zbl 0102.32202
[8] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces I, sequence spaces, Springer-Verlag (1977).  MR 500056 |  Zbl 0852.46015
[9] B. Maurey, Théorèms de factorisation pour les opérateurs linéaires a valeurs dans les espaces Lp, Asterisque No. 11, Soc. Math. de France, Paris (1974).  MR 344931 |  Zbl 0278.46028
[10] A. Pelczynski, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228.
Article |  MR 126145 |  Zbl 0104.08503
[11] H.P. Rosenthal, On the subspaces of Lp (p > 2) spanned by sequences of independent random variables, Israel J. Math. 8 (1970), 273-303.  MR 271721 |  Zbl 0213.19303
[12] G. Schechtman, Examples of Lp spaces, Israel J. Math. 22 (1975), 138-147.  MR 390722 |  Zbl 0316.46018
[13] G. Schechtman, A remark on unconditional basic sequences in L p (1 < p < ∞), Israel J. Math. 19 (1974), 220-224.  Zbl 0306.46035
Copyright Cellule MathDoc 2014 | Credit | Site Map